Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 43, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 7, 2013, 12:51 AM CDT for Brown County, Kewaunee County, Manitowoc County, Wisconsin. It was in force for 39 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2013, 12:51 AM CDT (05:51 UTC)
- Expired
- Aug 7, 2013, 1:30 AM CDT
- In force
- 39 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Brown County, WI, Kewaunee County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 1:03 AM CDT | TSTM WND GST 40 | Bellevue, WI | |
| Aug 7, 1:04 AM CDT | TSTM WND DMG | E Maribel, WI | SEMI-TRAILER OVERTURNED ON INTERSTATE 43 NORTH OF COUNTY ROAD Z. REPORTED BY FOX 11. |
| Aug 7, 1:06 AM CDT | TORNADO | 3 Sw Pilsen, WI | A BRIEF TORNADO HIT NEAR THE BROWN/KEWAUNEE COUNTY LINE CAUSING DAMAGE TO TREES AND TWO BARNS. THE TORNADO WAS ON THE GROUND FOR ABOUT 3 MILES. IT WAS RATED EF1 WITH WINDS ESTIMATED 85 TO 90 MPH. |
| Aug 7, 1:08 AM CDT | TSTM WND GST 59 | Denmark, WI | |
| Aug 7, 1:10 AM CDT | TSTM WND DMG | Maribel, WI | TREES AND POWERLINES DOWN IN CITY. |
| Aug 7, 1:12 AM CDT | TSTM WND GST 78 | 1 W Mishicot, WI | MEASURED ON KESTREL 3500. TIME ESTIMATED. |
| Aug 7, 1:13 AM CDT | TSTM WND DMG | Mishicot, WI | MANY TREES AND POWERLINES DOWN...NO POWER IN CITY. |
| Aug 7, 1:18 AM CDT | TSTM WND DMG | N Two Rivers, WI | MANY TREES AND POWERLINES DOWN ON THE NORTHSIDE OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 10:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 424 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
135
WUUS53 KGRB 070551
SVRGRB
WIC009-061-071-070630-
/O.NEW.KGRB.SV.W.0043.130807T0551Z-130807T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1251 AM CDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BROWN COUNTY IN NORTHEAST WISCONSIN...
SOUTHERN KEWAUNEE COUNTY IN NORTHEAST WISCONSIN...
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 130 AM CDT
* AT 1250 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF GREEN BAY TO 5 MILES NORTHWEST
OF BRILLION TO OSHKOSH...AND MOVING EAST AT 70 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MANITOWOC...DENMARK...VALDERS...TWO CREEKS...CLEVELAND...
LEDGEVIEW...ALLOUEZ...MORRISON...SHIRLEY AND GLENMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4389 8804 4424 8804 4424 8820 4450 8818
4444 8749 4433 8753 4429 8753 4423 8750
4420 8750 4415 8755 4410 8764 4405 8764
4404 8766 4389 8773
TIME...MOT...LOC 0551Z 280DEG 60KT 4442 8807 4422 8812
4400 8844
HAIL...0.88IN
WIND...70MPH
$$
TDH3 follow-up statements
709
WWUS53 KGRB 070610
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
110 AM CDT WED AUG 7 2013
WIC009-061-071-070630-
/O.CON.KGRB.SV.W.0043.000000T0000Z-130807T0630Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-
110 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
KEWAUNEE...SOUTHEASTERN BROWN AND MANITOWOC COUNTIES UNTIL 130 AM
CDT...
AT 109 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF TWO CREEKS TO 6 MILES NORTH OF
MANITOWOC TO 6 MILES NORTHEAST OF ST ANNA...AND MOVING EAST AT 70
MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MANITOWOC...TWO CREEKS...CLEVELAND...KELLNERS CORNERS...TISCH
MILLS...SHOTO...MISHICOT...LOUIS CORNERS...MILLHOME...NORMAN...SILVER
LAKE COLLEGE...NEWTONBERG...SCHOOL HILL...KEWAUNEE POWER STATION...
POINT BEACH NUCLEAR PLANT...TWO RIVERS...CLOVER...OSMAN...SPRING
VALLEY AND POINT BEACH STATE FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4389 8804 4424 8804 4447 8795 4444 8749
4433 8753 4429 8753 4423 8750 4420 8750
4415 8755 4410 8764 4405 8764 4404 8766
4389 8773
TIME...MOT...LOC 0610Z 280DEG 60KT 4436 8763 4416 8768
4394 8801
HAIL...0.88IN
WIND...70MPH
$$
TDH489
WWUS53 KGRB 070619
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
119 AM CDT WED AUG 7 2013
WIC009-070629-
/O.CAN.KGRB.SV.W.0043.000000T0000Z-130807T0630Z/
BROWN WI-
119 AM CDT WED AUG 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4389 8804 4424 8782 4433 8779 4433 8777
4437 8777 4443 8774 4444 8749 4429 8753
4420 8750 4415 8755 4410 8764 4406 8764
4404 8766 4389 8773
TIME...MOT...LOC 0619Z 280DEG 60KT 4433 8742 4413 8747
4391 8781
$$
WIC061-071-070630-
/O.CON.KGRB.SV.W.0043.000000T0000Z-130807T0630Z/
MANITOWOC WI-KEWAUNEE WI-
119 AM CDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
KEWAUNEE AND MANITOWOC COUNTIES UNTIL 130 AM CDT...
AT 118 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF TWO CREEKS TO 9 MILES NORTHEAST
OF MANITOWOC TO CLEVELAND...AND MOVING EAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4389 8804 4424 8782 4433 8779 4433 8777
4437 8777 4443 8774 4444 8749 4429 8753
4420 8750 4415 8755 4410 8764 4406 8764
4404 8766 4389 8773
TIME...MOT...LOC 0619Z 280DEG 60KT 4433 8742 4413 8747
4391 8781
HAIL...0.88IN
WIND...60MPH
$$
TDH087
WWUS53 KGRB 070633
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
133 AM CDT WED AUG 7 2013
WIC061-071-070643-
/O.EXP.KGRB.SV.W.0043.000000T0000Z-130807T0630Z/
MANITOWOC WI-KEWAUNEE WI-
133 AM CDT WED AUG 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KEWAUNEE AND
MANITOWOC COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT THE
WARNED AREA.
LAT...LON 4389 8804 4424 8782 4433 8779 4433 8777
4437 8777 4443 8774 4444 8749 4429 8753
4420 8750 4415 8755 4410 8764 4406 8764
4404 8766 4389 8773
TIME...MOT...LOC 0619Z 280DEG 60KT 4431 8742 4411 8747
4389 8782
$$
TDHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 12:29 AM CDT, 22 minutes earlier.
Area forecast discussion, Aug 7, 12:29 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1229 AM CDT WED AUG 7 2013 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 310 PM CDT TUE AUG 6 2013 MAIN FCST CONCERNS ARE PCPN TRENDS AND SVR TSTM POTENTIAL TONIGHT...AND TEMPERATURES THROUGH THE PERIOD. MSAS SFC ANALYSIS SHOWED LOW PRESSURE OVER SE ND...WITH A WARM FRONT EXTENDING ESE THROUGH CENTRAL MN AND WC WI...AND A COLD FRONT TRAILING SW INTO SD. WV IMAGERY INDICATED A S/W TROF MOVG INTO NW WI...WITH ADDITIONAL SHORT-WAVES IN ND AND SOUTHERN SASK. RADAR SHOWED A SMALL CLUSTER OF TSTMS OVER NW WI... WITH MORE NUMEROUS SHOWERS AND TSTMS OVER EASTERN ND AND NORTHERN MN. SPC HAS ISSUED A TORNADO WATCH FOR MUCH OF CENTRAL MN AND A FEW COUNTIES IN FAR NW/WC WI... FOR THE AREA ALONG AND NORTH OF THE WARM FRONT...WHERE SOME NEW CONVECTION HAS DEVELOPED. ALTHOUGH SOME ISOLD/SCT CONVECTION WILL OCCUR LATE THIS AFTERNOON AND EARLY EVG...EXPECT MOST OF THE PCPN AND TSTM ACTIVITY TO OCCUR FROM MID-EVENING THROUGH THE OVERNIGHT PERIOD. THE COLD FRONT WILL MOVE THROUGH DURING THIS TIME FRAME...ACCOMPANIED BY UPPER LEVEL FORCING FROM A STRONG JET STREAK AND THE NORTH DAKOTA S/W TROF. WILL HAVE LIKELY POPS OVER THE ENTIRE CWA TONIGHT...WITH CATEGORICAL POPS OVER NC WI...WHERE THE BEST UPPER FORCING SHOULD OCCUR. SVR TSTM POTENTIAL IS A TOUGH CALL...AS MUCAPE IS ONLY EXPECTED TO REACH 500-1000 J/KG DURING THE EVENT. ALTHOUGH THE INSTABILITY IS MARGINAL...CANNOT RULE OUT THE SVR THREAT...GIVEN DEEP LAYER SHEAR OF 40-50 KTS...SEASONALLY STRONG WINDS IN THE MID-LEVELS AND SIGNIFICANT SYNOPTIC SCALE FORCING. NOT CONFIDENT ENOUGH TO ADD SVR WORDING TO THE GRIDS/ZFP...BUT WILL MENTION A SLIGHT RISK IN THE HWO THIS EVG AND INTO THE EARLY OVERNIGHT PERIOD. HAVE TAPERED OFF POPS WITH THE PASSAGE OF THE COLD FRONT LATE TONIGHT INTO EARLY WEDNESDAY...WITH A DRY FCST BY 15Z/WEDS. THERE IS SOME CONCERN THAT THE SOUTHERN SASK S/W TROF MAY TRIGGER SOME SHOWERS OVER N WI DURING THE LATE MORNING AND AFTERNOON...BUT COUNTING ON ENOUGH DRYING IN THE MID-LEVELS TO PRECLUDE ADDITIONAL PCPN DEVELOPMENT. USED A BLEND OF THE PREVIOUS FCST AND THE BEST-PERFORMING GUIDANCE SETS FOR TEMPS TONIGHT AND WEDNESDAY. HIGHS TEMPS SHOULD BE ABOUT 5 DEGREES COOLER THAN TODAY...AND HUMIDITY LEVELS WILL BE QUITE LOW FOR THIS TIME OF YEAR. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 310 PM CDT TUE AUG 6 2013 AN UPPER TROUGH OVER THE NORTH CENTRAL UNITED STATES SHOULD KEEP COOL TEMPERATURES OVER THE REGION THROUGH SUNDAY. A REINFORCING PUSH OF COLDER AIR SHOULD ARRIVE THURSDAY NIGHT ACCOMPANIED BY SCATTERED SHOWERS OR THUNDERSTORMS. THERE ALSO COULD ALSO BE SCATTERED SHOWERS OR THUNDERSTORMS SUNDAY OR SUNDAY NIGHT WITH SOME JET ENERGY MOVING THROUGH THE UPPER TROUGH AND WARM ADVECTION ASSOCIATED WITH DEPARTING SURFACE HIGH. NEITHER OF THESE TWO CHANCES OF PRECIPITATION LOOK ESPECIALLY IMPRESSIVE GIVEN LACK OF GULF MOISTURE OR STRONG FORCING. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1221 AM CDT WED AUG 7 2013 LINE OF STRONG THUNDERSTORMS MOVING THROUGH AREA AT THIS TIME. HEAVY RAIN AND SMALL HAIL STILL POSSIBLE AT GRB AND ATW FOR FEW HOURS AT THE BEGINNING OF PERIOD. MOISTURE FROM RAINS AND LIGHTER WINDS OVERNIGHT MAY LEAD TO SHORT PERIOD OF MVFR/IFR CIGS TOWARDS MORNING....ESPECIALLY IN THE EAST THOUGH TOO UNCERTAIN TO ADD AT THIS TIME. CONDITIONS EXPECTED TO IMPROVE TO VFR AT MOST LOCATIONS BY LATE MORNING. NW WINDS WILL INCREASE WEDS MORNING... WITH GUSTS TO 15 TO 20 KTS EXPECTED AT THE TAF SITES. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......RDM AVIATION.......TE
Hazardous weather outlook, Aug 6, 3:32 PM CDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CDT TUE AUG 6 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 332 PM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL...ESPECIALLY SOUTHWEST OF A LINE FROM TOMAHAWK TO GREEN BAY BETWEEN 9 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS IN EAST CENTRAL WISCONSIN EARLY WEDNESDAY MORNING...BUT SEVERE WEATHER IS NOT EXPECTED. THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS THURSDAY NIGHT... AND AGAIN EARLY NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR DURING THESE PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-072045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 332 PM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED...ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS AND SMALL HAIL ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT. PATCHY DENSE MARINE FOG MAY CAUSE NAVIGATION PROBLEMS FOR MARINERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY MORNING...WITH MORE STORMS POSSIBLE THURSDAY NIGHT AND AGAIN EARLY NEXT WEEK. THE STORMS COULD PRODUCE GUSTY WINDS WHICH WILL POSE A HAZARD TO BOATERS. TSK/RDM
In the hours before
Special weather statement, Aug 7, 12:19 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1219 AM CDT WED AUG 7 2013 WIZ031-037>040-045-048>050-074-070645- BROWN-CALUMET-KEWAUNEE-MANITOWOC-OUTAGAMIE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO- 1219 AM CDT WED AUG 7 2013 ...STRONG THUNDERSTORMS APPROACHING THE FOX CITIES... AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHEAST OF WAUPACA TO 6 MILES SOUTHWEST OF WAUTOMA...MOVING EAST AT 60 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... NAVARINO WILDLIFE AREA AND REDGRANITE BY 1225 AM CDT... LAKE POYGAN BY 1230 AM CDT... BLACK CREEK BY 1235 AM CDT... RUSH LAKE BY 1240 AM CDT... MENASHA AND KIMBERLY BY 1245 AM CDT... OSHKOSH BY 1250 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TDH
Local storm report, Aug 7, 12:24 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1224 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND GST OCONTO 44.88N 87.88W
08/07/2013 M47.00 MPH OCONTO WI AWOS
&&
MPCLocal storm report, Aug 7, 12:33 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1233 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM TSTM WND GST NEW LONDON 44.38N 88.75W
08/07/2013 E50.00 MPH WAUPACA WI PUBLIC
1225 AM TSTM WND GST NEW LONDON 44.38N 88.75W
08/07/2013 M75.00 MPH WAUPACA WI MESONET
&&
SACLocal storm report, Aug 7, 12:46 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1246 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 AM TSTM WND DMG APPLETON 44.26N 88.40W
08/07/2013 OUTAGAMIE WI TRAINED SPOTTER
POWERLINES DOWN AT THE INTERSECTION OF NORTHLAND AND
MASON.
1244 AM TSTM WND GST APPLETON 44.26N 88.40W
08/07/2013 M59.00 MPH OUTAGAMIE WI AWOS
&&
SACLocal storm report, Aug 7, 12:48 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1248 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM TSTM WND GST APPLETON 44.26N 88.40W
08/07/2013 M67 MPH OUTAGAMIE WI MESONET
LAWRENCE UNIVERSITY.
&&
SACLocal storm report, Aug 7, 12:50 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1250 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM TSTM WND DMG APPLETON 44.26N 88.40W
08/07/2013 OUTAGAMIE WI TRAINED SPOTTER
INTERSECTION OF FRENCH RD AND 00. 5 POWERPOLES SNAPPED.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:16 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Menominee, Oconto, Shawano | 44 min |
| Aug 6, 11:25 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 50 min |
| Aug 6, 11:50 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara | 55 min |
| Aug 6, 11:53 PM CDT | Special Marine Warning | GRB | 82 min | |
| Aug 7, 12:00 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto, Shawano | 30 min |
| Aug 7, 12:30 AM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Waupaca, Winnebago | 45 min |
| Aug 7, 12:55 AM CDT | Special Marine Warning | GRB | 95 min | |
| Aug 7, 1:05 AM CDT | Tornado Warning | GRB | Manitowoc | 25 min |
| Aug 7, 1:17 AM CDT | Special Marine Warning | GRB | 88 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.